Advanced Search
Article Contents
Article Contents

Boundary blow-up solutions to fractional elliptic equations in a measure framework

Abstract Related Papers Cited by
  • Let $\alpha\in(0,1)$, $\Omega$ be a bounded open domain in $\mathbb{R}^N$ ($N\ge 2$) with $C^2$ boundary $\partial\Omega$ and $\omega$ be the Hausdorff measure on $\partial\Omega$. We denote by $\frac{\partial^\alpha \omega}{\partial \vec{n}^\alpha}$ a measure $$\langle\frac{\partial^\alpha \omega}{\partial \vec{n}^\alpha},f\rangle=\int_{\partial\Omega}\frac{\partial^\alpha f(x)}{\partial \vec{n}_x^\alpha} d\omega(x),\quad f\in C^1(\bar\Omega),$$ where $\vec{n}_x$ is the unit outward normal vector at point $x\in\partial\Omega$. In this paper, we prove that problem \begin{equation}\label{0.1} \begin{array}{lll} (-\Delta)^\alpha u+g(u)=k\frac{\partial^\alpha \omega}{\partial \vec{n}^\alpha}\quad & {\rm in}\quad \bar\Omega,                                                           (1)\\ \phantom{ (-\Delta)^\alpha +g(u)} u=0\quad & {\rm in}\quad \bar\Omega^c \end{array} \end{equation} admits a unique weak solution $u_k$ under the hypotheses that $k>0$, $(-\Delta)^\alpha$ denotes the fractional Laplacian with $\alpha\in(0,1)$ and $g$ is a nondecreasing function satisfying extra conditions. We prove that the weak solution of (1) is a classical solution of $$ \begin{array}{lll} \ \ \ (-\Delta)^\alpha u+g(u)=0\quad & {\rm in}\quad \Omega,\\ \phantom{------\ } \ \ \ u=0\quad & {\rm in}\quad \mathbb{R}^N\setminus\bar\Omega,\\ \phantom{} \lim_{x\in\Omega,x\to\partial\Omega}u(x)=+\infty. \end{array} $$
    Mathematics Subject Classification: 35R11, 35J61, 35R06.


    \begin{equation} \\ \end{equation}
  • [1]

    C. Bandle and M. Marcus, Asymptotic behaviour of solutions and derivatives for semilinear elliptic problems with blow-up on the boundary, Ann. Inst. H. Poincaré Anal. Non Linéaire, 12 (1995), 155-171.


    Ph. Bénilan, H. Brezis and M. Crandall, A semilinear elliptic equation in $L^1(\mathbbR^N )$, Ann. Sc. Norm. Sup. Pisa Cl. Sci., 2 (1975), 523-555.


    L. Caffarelli and L. Silvestre, Regularity theory for fully nonlinear integro-differential equaitons, Comm. Pure Appl. Math., 62 (2009), 597-638.doi: 10.1002/cpa.20274.


    Z. Chen and R. Song, Estimates on Green functions and poisson kernels for symmetric stable process, Math. Ann., 312 (1998), 465-501.doi: 10.1007/s002080050232.


    H. Chen, P. Felmer and A. Quaas, Large solution to elliptic equations involving fractional Laplacian, accepted by Ann. Inst. H. Poincaré, Analyse Non Linéaire. doi: 10.1016/j.anihpc.2014.08.001.


    H. Chen and H. Hajaiej, Existence, Non-existence, Uniqueness of solutions for semilinear elliptic equations involving measures concentrated on boundary, arXiv:1410.2672 (2014).


    R. Cignoli and M. Cottlar, An Introduction to Functional Analysis, North-Holland, Amsterdam, 1974.


    H. Chen and L. Véron, Semilinear fractional elliptic equations involving measures, J. Differential equations, 257 (2014), 1457-1486.doi: 10.1016/j.jde.2014.05.012.


    Y. Du and Z. Guo, Uniqueness and layer analysis for boundary blow-up solutions, J. Math. Pures Appl., 83 (2004), 739-763.doi: 10.1016/j.matpur.2004.01.006.


    M. del Pino and R. Letelier, The influence of domain geometry in boundary blow-up elliptic problems, Nonlinear Analysis: Theory, Methods & Applications, 48 (2002), 897-904.doi: 10.1016/S0362-546X(00)00222-4.


    Y. Du, Z. Guo and F. Zhou, Boundary blow-up solutions with interior layers and spikes in a bistable problem, Discrete Contin. Dyn. Syst., 19 (2007), 271-298.doi: 10.3934/dcds.2007.19.271.


    P. Felmer and A. Quaas, Fundamental solutions and Liouville type theorems for nonlinear integral operators, Advances in Mathematics, 226 (2011), 2712-2738.doi: 10.1016/j.aim.2010.09.023.


    J. B. Keller, On solutions of $\Delta u = f(u)$, Comm. Pure Appl. Math., 10 (1957), 503-510.doi: 10.1002/cpa.3160100402.


    J. Garcia-Melián, R. Letelier and J. de Lis, Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up, Proc. Amer. Math. Soc., 129 (2001), 3593-3602.doi: 10.1090/S0002-9939-01-06229-3.


    Z. Guo and F. Zhou, Exact multiplicity for boundary blow-up solutions, J. Differential Equations, 228 (2006), 486-506.doi: 10.1016/j.jde.2006.02.012.


    R. Osserman, On the inequality $\Delta u = f(u)$, Pac. J. Math., 7 (1957), 1641-1647.


    T. Ouyang and J. Shi, Exact multiplicity of positive solutions for a class of semilinear problems, J. Differential Equations, 146 (1998), 121-156.doi: 10.1006/jdeq.1998.3414.


    M. Pertti, Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability, Cambridge University Press, 1995.doi: 10.1017/CBO9780511623813.


    M. Marcus and L. Véron, Uniqueness and asymptotic behavior of solutions with boundary blow-up for a class of nonlinear elliptic equations, Ann. Inst. H. Poincaré, Analyse Non Linéaire, 14 (1997), 237-274.doi: 10.1016/S0294-1449(97)80146-1.


    M. Marcus and L. Véron, Existence and uniqueness results for large solutions of general nonlinear elliptic equation, J. Evol. Equ., 3 (2003), 637-652.doi: 10.1007/s00028-003-0122-y.

  • 加载中

Article Metrics

HTML views() PDF downloads(74) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint